# SDR N6WA2025012701

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10225
- Aircraft time: 44,333 hours, 32,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT ROW 9 INOP.  REPLACED EMERGENCY EXIT ROW 9 LIGHT BULB IAW CRJ 33-51-09 OPS CHECK GOOD.
